# SDR HALA20250506125

- Difficulty date: May 5, 2025
- Submitted: May 6, 2025
- Operation: Air carrier
- Aircraft: N5827K
- Make and model: Airbus A330-343
- Aircraft serial: 01865
- Aircraft time: 44,562 hours, 7,762 cycles
- Engine: Rroyce RB211TRENT77
- Engine time: 49,058 hours, 10,900 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Seal
- Condition: Broken
- Location: Oil Cap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS - ENG 2 OIL CAP SEAL BROKEN. REMOVED & REPLACED ENG 2 OIL CAP SEAL IAW AMM 79-11-42, OPS CHECK GOOD. OK FOR SVC.
